# SDR SWIA202156599

- Difficulty date: January 10, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED AT INTERCOSTAL AT STRG20R BETWEEN FS310.00-FS319.70   (C-CHECK) RO 3/4/2021   REMOVED AND REPLACED STR 20R INTERCOSTAL FROM FS310.00 TO FS319.70 REF. CRJ 900 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY
